# SDR SWAA2024041864148

- Difficulty date: March 15, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 480-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSSION** FWD CARGO R/H SIDE PLATE SUPPORT UPPER SURFACE BETWEEN STA 480+12' AND 500A HAS CORROSION AROUND FASTENER HOLES MKD (107-004)<[01] REMOVED AND REPLACED NEW PLATE (SHIELD) AT FWD CARGO R/H SIDE FROM STA 480+12' TO STA 500A PER REF SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 AND DWG#143A8126.;[02] VERIFIED STEP 1
